Advertisement

Fonction maximale et variation quadratique des martingales en presence d'un poids

  • A. Bonami
  • D. Lepingle
Martingales, Integrales Stochastiques
Part of the Lecture Notes in Mathematics book series (LNM, volume 721)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    D. BEKOLLE et A. BONAMI. Inégalités à poids pour le noyau de Bergman. Note aux C.R.A.S. Paris-t. 286, 775–778 (1978)MathSciNetMATHGoogle Scholar
  2. [2]
    D.L. BURKHOLDER. Distribution function inequalities for martingales. Annals of Prob., 1, 19–42 (1973).MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    R.R. COIFMAN et C. FEFFERMAN. Weighted norm inequalities for maximal functions and singular integrals, Studia Math., 51, 241–250 (1974).MathSciNetMATHGoogle Scholar
  4. [4]
    C. DOLEANS-DADE et P.A. MEYER: inégalités de normes avec poids.Google Scholar
  5. [5]
    A. GARSIA. Martingale inequalities. Benjamin 1973Google Scholar
  6. [6]
    M. IZUMISAWA et N. KAZAMAKI. Weighted norm inequalities for martingales. Tôhoku Math. Journal, 29, 115–124 (1977).MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    P.A. MEYER. Un cours sur les intégrales stochastiques. Séminaire de Probabilités X. Lecture Notes no 511. Springer 1976.Google Scholar
  8. [8]
    B. MUCKENHOUPT. Weighted norm inequalities for the Hardy maximal function. Trans. Amer. Math. Soc., 165, 207–226 (1972).MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • A. Bonami
  • D. Lepingle

There are no affiliations available

Personalised recommendations